MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER
Model Number H74939216730010
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that tip detachment occurred.The 100% stenosed target lesion was located in the non-tortuous and mildly calcified superficial femoral artery (sfa).A 300cm straight tip v-14 control wire was selected for use in a lower extremity angiogram.While crossing a stent in the thrombosed sfa, the tip of the v-14 control wire became stuck in the struts of the stent.When attempting to remove the wire, approximately 2cm of the tip of the wire fractured and the fragment appeared to be lodged in the stent between the arterial wall and the stent.No fragment retrieval was attempted for the remainder of the case as the physician did not see any inherent danger of the wire particle embolizing distally and there was no plan to remove the detached fragment in the near future.An angioplasty of the area where the tip fragment was lodged was performed as part of the standard protocol to treat the lesion.The procedure was completed with the use of other devices.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
H6 - evaluation conclusion codes: updated.
 
Event or Problem Description

Brand Name
V-14? CONTROL WIRE?
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23056562
Report Number2124215-2025-62775
Device Sequence Number9383254
Product Code DQX
UDI-Device Identifier08714729799221
UDI-Public(01)08714729799221(17)260807(10)34590793
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2026
Device Model NumberH74939216730010
Device Catalogue NumberH74939216730010
Device Lot Number0034590793
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date11/10/2025
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale
Patient RaceBlack Or African American